Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 270646, 18 pages
http://dx.doi.org/10.1155/2010/270646
Research Article

Chaos Control of a Fractional-Order Financial System

1Department of Science and Technology, University Center of Mila, Mila 43000, Algeria
2Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510006, China

Received 4 November 2009; Revised 29 April 2010; Accepted 2 June 2010

Academic Editor: Carlo Cattani

Copyright © 2010 Mohammed Salah Abd-Elouahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. I,” Applied Mathematics and Mechanics, vol. 22, no. 11, pp. 1240–1251, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. II,” Applied Mathematics and Mechanics, vol. 22, no. 12, pp. 1375–1382, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their solution and Some of Their Application, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. View at MathSciNet
  5. A. Oustaloup, J. Sabatier, and P. Lanusse, “From fractal robustness to the CRONE control,” Fractional Calculus & Applied Analysis, vol. 2, no. 1, pp. 1–30, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Oustaloup, F. Levron, B. Mathieu, and F. M. Nanot, “Frequency-band complex noninteger differentiator: characterization and synthesis,” IEEE Transactions on Circuits and Systems I, vol. 47, no. 1, pp. 25–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  7. T. T. Hartley and C. F. Lorenzo, “Dynamics and control of initialized fractional-order systems,” Nonlinear Dynamics, vol. 29, no. 1-4, pp. 201–233, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Wang, X. Xiong, and Y. Zhang, “Extending synchronization scheme to chaotic fractional-order Chen systems,” Physica A, vol. 370, no. 2, pp. 279–285, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. M. Odibat, N. Corson, M. A. Aziz-Alaoui, and C. Bertelle, “Synchronization of chaotic fractional-order systems via linear control,” International Journal of Bifurcation and Chaos, vol. 20, no. 1, pp. 81–97, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. X.-y. Wang, Y.-j. He, and M.-j. Wang, “Chaos control of a fractional order modified coupled dynamos system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 6126–6134, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W.-C. Chen, “Nonlinear dynamics and chaos in a fractional-order financial system,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1305–1314, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. A. M. Lyapunov, The General Problem of the Stability of Motion, Taylor & Francis, London, UK, 1992. View at MathSciNet
  13. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Translation edited and with a preface by A. Jeffrey and D. Zwillinger, Academic Press, San Diego, Calif, USA, 6th edition, 2000. View at MathSciNet
  14. A. Wolf, J. B. Swift, H. L. Swinney, and J. A. Vastano, “Determining Lyapunov exponents from a time series,” Physica D, vol. 16, no. 3, pp. 285–317, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent-II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Google Scholar
  16. K. Diethelm and A. D. Freed, “The FracPECE subroutine for the numerical solution of differential equations of fractional order,” in Forschung und wissenschaftliches Rechnen, S. Heinzel and T. Plesser, Eds., pp. 57–71, Gesellschaft für Wisseschaftliche Datenverarbeitung, Gottingen, Germany, 1998. View at Google Scholar
  17. D. Matignon, “Stability properties for generalized fractional differential systems,” in Systèmes différentiels fractionnaires, vol. 5 of ESAIM Proc., pp. 145–158, Soc. Math. Appl. Indust., Paris, France, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Moze and J. Sabatier, “LMI tools for stability analysis of fractional systems,” in Proceedings of ASME International Design Engineering Technical Conferences & Computers and Information in Engineering Conference, pp. 1–9, Long Beach, Calif, USA, September 2005.
  19. D. Auerbach, P. Cvitanović, J.-P. Eckmann, G. Gunaratne, and I. Procaccia, “Exploring chaotic motion through periodic orbits,” Physical Review Letters, vol. 58, no. 23, pp. 2387–2389, 1987. View at Publisher · View at Google Scholar · View at MathSciNet